# SDR 2002FA0000068

- Difficulty date: October 18, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Aircraft: N115SH
- Make and model: Snias AS350*
- Aircraft serial: 3141
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 350A33215300
- Condition: Cut
- Location: Tail Rotor
- Part time: 640 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING HAS DEEP CUT, DELAMINATION.  REPLACED WITH NEW BEARING.  (M)
